On algebras generated by pseudodifferential operators with isolated singularities of symbols
Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 298-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_2_a9,
author = {B. A. Plamenevskii},
title = {On algebras generated by pseudodifferential operators with isolated singularities of symbols},
journal = {Doklady Akademii Nauk},
pages = {298--302},
year = {1979},
volume = {248},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a9/}
}
B. A. Plamenevskii. On algebras generated by pseudodifferential operators with isolated singularities of symbols. Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 298-302. http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a9/